MathSciNet Relay Station
MathSciNet bibliographic data
MR670332 41A25
Qureshi, Kutbuddin On the degree of approximation of functions belonging to the class of ${\rm Lip}\,\alpha $. Indian J. Pure Appl. Math. 13 (1982), no. 8, 898–903.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement